Project detail

Kvalitativní a numerická analýza spojitých a diskrétních dynamických systémů

Duration: 01.01.2020 — 31.12.2022

On the project

Výzkum plánujeme zaměřit na následující oblasti: - nalezení nových zpožděných maticových funkcí a jejich aplikace na řešitelnost úloh o řiditelnosti lineárních systémů diskrétních rovnic se zpětnou vazbou - nalezení nových reprezentací řešení zpožděných diskrétních systémů, popsat asymptotiku, oscilátoričnost a řiditelnosti s sytémů - nalezení nových numerických algoritmů založených na integrálních transformacích a semi-analytických metodách - využití topologických metod při popisu systémů

Mark

FEKT-S-20-6225

Default language

Czech

People responsible

Šmarda Zdeněk, doc. RNDr., CSc.
- principal person responsible (2020-01-01 - 2022-12-31)
Baštinec Jaromír, doc. RNDr., CSc.
- fellow researcher (2020-01-01 - 2022-12-31)
Diblík Josef, prof. RNDr., DrSc.
- fellow researcher (2020-01-01 - 2022-12-31)
Korobko Evgeniya
- fellow researcher (2020-01-01 - 2022-12-31)
Mencáková Kristýna, Mgr.
- fellow researcher (2020-01-01 - 2022-12-31)
Piskořová Zuzana, Ing.
- fellow researcher (2020-01-01 - 2022-12-31)
Svoboda Zdeněk, doc. RNDr., CSc.
- fellow researcher (2020-01-01 - 2022-12-31)
Vážanová Gabriela, Mgr.
- fellow researcher (2020-01-01 - 2022-12-31)
Vyroubalová Jana, Ing.
- fellow researcher (2020-01-01 - 2022-12-31)

Units

Department of Mathematics
- (2020-01-01 - 2022-12-31)
Faculty of Electrical Engineering and Communication
- (2020-01-01 - 2022-12-31)

Funding resources

Brno University of Technology - Vnitřní projekty VUT

- whole funder (2020-01-01 - 2021-12-31)

Results

DIBLÍK, J.; MENCÁKOVÁ, K. Representation of solutions to delayed linear discrete systems with constant coefficients and with second-order differences. APPLIED MATHEMATICS LETTERS, 2020, vol. 105, no. 106309, p. 1-7. ISSN: 0893-9659.
Detail

DIBLÍK, J.; RODKINA, A.; ŠMARDA, Z. On local stability of stochastic delay nonlinear discrete systems with state-dependent noise. Applied Mathematics and Computation, 2020, vol. 374, no. 125019, p. 1-15. ISSN: 1873-5649.
Detail

KOROBKO, E. ON SOLUTIONS OF A DISCRETE EQUATION OF EMDEN-FOWLER TYPE. Brno: Vysoké učení technické v Brně, Fakulta elektrotechniky a komunikačních, 2020. p. 1-5.
Detail

DIBLÍK, J.; KOROBKO, E. Solutions of perturbed second-order discrete Emden-Fowler type equation with power asymptotics of solutions. Mathematics, Information Technologies and Applied Sciences 2020, post-conference proceedings of extended versions of selected papers. Brno: UNOB Brno, 2020. p. 30-44. ISBN: 978-80-7582-366-3.
Detail

STEVIČ, S.; IRIČANIN, B.; KOSMALA, W.; ŠMARDA, Z. Note on some representations of general solutions to homogeneous linear difference equations. Advances in Difference Equations, 2020, vol. 2020, no. 486, p. 1-13. ISSN: 1687-1847.
Detail

STEVIČ, S.; IRIČANIN, B.; KOSMALA, W.; ŠMARDA, Z. Solvability of a class of hyperbolic-cosine-type difference equations. Advances in Difference Equations, 2020, vol. 2020, no. 564, p. 1-12. ISSN: 1687-1847.
Detail

BAŠTINEC, J.; DIBLÍK, J.; KOROBKO, E. Determination of initial data generating (b, c)-bounded solutions of a triangular differential system of equations. Mathematics, Information Technologies and Applied Sciences 2020, post-conference proceedings of extended versions of selected papers. Brno: UNOB Brno, 2020. p. 7-19. ISBN: 978-80-7582-366-3.
Detail

KOROBKO, E.; DIBLÍK, J. Power asymptotics of solutions to the discrete Emden-Fowler type Equation. In Matematika, Informační technologie a aplikované vědy (MITAV 2020). 2020. p. 1-10. ISBN: 978-80-7582-307-6.
Detail